# SDR SWAA2022091952987

- Difficulty date: September 14, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 53,980 hours, 37,116 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Panel
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT VOICE RECORDER MICROPHONE OVERHEATED & MELTED. PULLED CVR CIRCUIT BREAKER ON PANEL P-18-2. NO SMELL NOTED / [01] R&R CVR MICROPHONE MONITOR PANEL AS PER AMM 23-71-12. OPS CHECK GOOD. PERFORMED CONDITIONAL INSP PER AMM 05-51-56; NO SMOKE OR FUMES NOTED IN CONTROL CABIN.
